# SDR DL72S953784

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 652163261
- Condition: Cracked
- Location: Nr 3 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV INSPECTION, THE NR 2 MIDFLAP WAS FOUND CRACKED AFT SPAR RAIL REPAIR DOUBLER AT ACTUATOR CUTOUT.   REPAIRED PER M/M 57-52-0, CRACKED AT 21 INCHES AND 56 INCHES FROM I/B END.
